# SDR FDEA200901070064

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 65572224
- Condition: Corroded
- Location: Bs 720e-720f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO PIT, CORROSION INSIDE CHANNEL STRINGER 23R AT STA. 720E - 720F.  REMOVED ACCESS PANEL 3440 IAW SRM 51-30-2.  CUT-OUT DAMAGE STR 23R BETWEEN  STA 720E TO 740 IAW SRM 53-10-3 FIG 1 DETAIL I.  FABRICATED REPAIR FILLER AND 2 EA SPLICES IAW SRM 53-10-3 FIG 1 & 53-10-2 FIG 9.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2 AND INSTALLED PARTS IAW SRM 51-30-2. INSTALLED ACCESS PANEL IAW SRM 51-30-2.
